# SDR EY2R9601456

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310
- Propeller: Mcauly D2AF34C81
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4887C81
- Condition: Fretted
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB HAS EXCESSIVE FRETTING.
